# SDR CALA2013102492375

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 95,810 hours, 15,082 cycles
- Engine: Pwa PW4060
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD FUEL PUMP PRESS LIGHT IS NOT COMING OFF WITH SWITCH OFF, LIGHT TESTED OKAY. REPLACED RT FWD FUEL PUMP PRESSURE SWITCH IAW AMM, OPERATION CHECKED IS NORMAL.
